# SDR CALA2021041600474

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 86,098 hours, 33,094 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227904620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERG. EXIT DOOR (Z834) Z ANGLE BETWEEN LOAD TRANSMITTER AND EDGE BEAM CRACKED. REF TO PEMCO NR 10670.0168 REMOVED AND REPLACED L/H AFT EMERG DOOR Z-ANGLE IAW A320 SRM 51- 42-11 AND A320 SRM 51-44-11. ALODINED, PRIMED AND TOPLOCATED REP AIR AREA IAW A320 SRM 51-21-11 AND A320 SRM 51-23-11 AND AIRBUS DRAWING D522.79040. COMPLETED BY P174, INSP BY Q910, ENTERED BY V928371. WORK HAS BEEN ACCOMPLISHED AND INSPECTED. COMPLETED BY P174. INS P BY Q910. APPROVED BY INSP Q911.
